ocgross10 wrote:I'm new to site and really needing some advice..here goes. Colon cancer IIA, T3, N0,M0, right side, 15 lymph nodes clear, clear margins. Nov. 2017 surgery to resection colon. Debate by Onc docs as to whether to start chemo...but I started...MSI low/stable, Onco score 26..so having said all that..Xeloda started..4000mg my 1st week, too much..then 3000mg and now 2500mg due to neuropathy in both feet and thrombophlebitis in foot and leg..I'm concerned that dosage now too low to "get" any possible random cells...I'm one week on and one week off..beginning week 8 of 12 in the morning...thanks for any input.
peanut_8 wrote:Hi ocgross10 welcome to Colon Talk.
Sorry to hear about your diagnosis.
Are you sure that Xeloda is causing neuropathy? That is typically related to oxaliplatin found in the FOLFOX combination. Xeloda is related to hand/foot syndrome. It's annoying to be sure, butt there are measures you can take to mitigate the symptoms. Drink lots of water to flush the bad crap from your system, and lots of moisturizing lotion to combat the swelling, redness and general uncomfortableness. I'm including a link with more info in case you're interested. http://chemocare.com/chemotherapy/side- ... drome.aspx
ocgross10 wrote:Thanks all for such wonderful info and advice...my colon cancer was right sided, found relatively early, I'm told but T3 and MSS made Xeloda decision....I've eliminated multiple vitamins with Folic...and have increased B12 to 2000mcg daily..helps with neuropathy...I want to share what my Oncologist said about reduced dosage...I have to remain at that dosage due to blood clots but she said anything above 2000mg is ok..lets continue to support each other with information...Stage 2 is different!
teachpdx wrote:I had a bad case of HFS. It was so painful to touch and walk. I wore cotton gloves to protect my hands and soft wool socks on my feet. Lotions did nothing for my HFS & in fact made my feet feel hotter.
Everyone experiences chemo differently. My HFS (neuropathy - dr's words) took 3 years to go away implying that nerves were damaged & regrowing.
Users browsing this forum: macpudd, Yahoo [Bot] and 56 guests